# SDR CALA2020022900531

- Difficulty date: February 27, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 65,138 hours, 24,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 111A2401U2
- Condition: Cracked
- Location: Bs 450
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING TANK SUPPORT FITTING CRACKS AT STA 450 AND RBL 41. (REF AAR NR 99870741) REMOVED AND REPLACED SUPPORT FITTING AT MAIN CABIN CENTER WING TANK STA 540 RBL 41 PER B737-800 SRM 51-40-02 AND DRWG 111A2000. ADD EMP:V891530
